MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC ANGL-BLADEPL 130° 6HO L104 BLADE80 SST; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC ANGL-BLADEPL 130° 6HO L104 BLADE80 SST; PLATE,FIXATION,BONE
Model Number 238.66
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 11/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Investigation summary: the complaint device was not received for investigation.A photo investigation was performed based on the provided patient x-ray.Examination of the provided x-ray has found the reported plate has broken near the proximal portion.The investigation has found sufficient evidence to confirm the reported event.A definitive assignable root cause could not be determined based on the provided information.As the device was not returned, an as-received condition could not be assessed.And a dimensional inspection document/specification review were not completed.During the investigation no product design issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot: part #: 238.660-us, synthes lot #: l355473, release to warehouse date: 31 mar 2017, manufactured by: grenchen.No ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent an orthopedic procedure.This was a non union proximal femur osteotomy fixed with synthes 130 degree blade plate.It was noted that the plate was broken due to non union.There was an unknown surgical delay.It was unknown if the procedure was completed.Patient status is unknown.There is no further information available.This report is for one (1) angl-bladepl 130° 6ho l104 blade80 sst.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Investigation summary: the complaint device was not received for investigation.A photo investigation was performed based on the provided patient x-ray.Examination of the provided x-ray has found the reported plate has broken near the proximal portion.The investigation has found sufficient evidence to confirm the reported event.A definitive assignable root cause could not be determined based on the provided information.As the device was not returned, an as-received condition could not be assessed.And a dimensional inspection document/specification review were not completed.During the investigation no product design issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot: part #: 238.660-us, synthes lot #: l355473, release to warehouse date: 31 mar 2017, manufactured by: (b)(4).No ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description

Brand Name
ANGL-BLADEPL 130° 6HO L104 BLADE80 SST
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK GRENCHEN (CH)
solothurnstrasse 186
grenchen 2540
SZ   2540
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12977155
Report Number2939274-2021-07036
Device Sequence Number4647258
Product Code HRS
UDI-Device Identifier10886982161994
UDI-Public10886982161994
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number238.66
Device Catalogue Number238.660-US
Device Lot NumberL355473
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/12/2021
Initial Report FDA Received Date12/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/31/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: TRAUMA
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale